# SDR QXEA2017062300428

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 18,948 hours, 20,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL 210 AFT SERVICE DOOR ACTIVATED FUSEAGE MASTER WARNING. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. AIRCRAFT REMOVED FROM SERVICE. FOUND AFT SERVICE DOOR EXTERIOR HANDLE NOT FLUSH. COMPLIED WITH OPS TEST OF SERVICE DOOR, OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED IAW AMM 52-41-00-720-801. RETURNED TO SERVICE. NO PARTS REPLACED.
